Abstract and Applied Analysis
Volume 1 (1996), Issue 1, Pages 65-82

Existence of positive entire solutions of semilinear elliptic equations on RN

N. Hirano

Department of Mathematics, Faculty of Engineering, Yokohama National University, Tokiwadai, Hodogayaku, Yokohama, Japan

Received 10 January 1996

Copyright © 1996 N. Hirano. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.